MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD ANAT BRG LT SM SIZE 3 PMA; PROSTHESIS, KNEE

BIOMET UK LTD. OXFORD ANAT BRG LT SM SIZE 3 PMA; PROSTHESIS, KNEE
Catalog Number 159540
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - associated medical devices: oxf uni tib tray sz b lm pma; item# 154720; lot# j7479805.Oxford uni twin-peg femoral sm; item# 166941; lot# j6871530 g2 - foreign: japan.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that approximately one day post-implantation, the patient experienced a posterior dislocation of the left unicompartmental knee bearing.It is currently unknown what medical or surgical intervention was performed to address the incident.Due diligence is in progress for this complaint; no additional information or product has been received at the time of this report.
 
Event or Problem Description
It was reported that approximately one day post-implantation, the patient experienced a posterior dislocation of the left unicompartmental knee bearing, with no reported intervention performed at that time.Subsequently, around two years post-implantation, the patient underwent a revision surgery in which the bearing was exchanged for a larger size.It was noted that gradual loosening of the surrounding soft tissue had occurred over time.No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b2, b3, b4, b5, d6, g3, g6, h2, h6, h11.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.No product was returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and lot combination.Complaints are monitored per complaint trending process.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OXFORD ANAT BRG LT SM SIZE 3 PMA
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23743433
Report Number3002806535-2025-00565
Device Sequence Number8420844
Product Code NRA
UDI-Device Identifier05019279785865
UDI-Public(01)05019279785865(17)280316(10)7476385
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number159540
Device Lot Number7476385
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer12/09/2025
04/27/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date12/10/2025
04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient SexUnknown